Journal of Dynamics and Differential Equations

, Volume 23, Issue 3, pp 551–571

Persistence in Forward Nonautonomous Competitive Systems of Parabolic Equations

Open Access


In the present paper forward nonautonomous competitive systems of two parabolic second order partial differential equations are studied. The concept of forward uniform persistence for such systems is introduced. Sufficient conditions, expressed in terms of the principal spectrum, are given for those systems to be forward uniformly persistent.


Forward nonautonomous competitive system of parabolic equation System of parabolic equations of Kolmogorov type Principal spectrum Forward uniform persistence 

Mathematics Subject Classification (2010)

Primary: 35K45 Secondary: 35B40 35K55 35P05 37B55 92D25 

Copyright information

© The Author(s) 2010

Authors and Affiliations

  1. 1.Institute of Mathematics and Computer ScienceWrocław University of TechnologyWroclawPoland
  2. 2.Department of Mathematics and StatisticsAuburn UniversityAuburnUSA

Personalised recommendations